# SDR CALA2019052000798

- Difficulty date: May 19, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 63,049 hours, 25,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D53230514200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT CLEAT HAS CORROSION FR31 RT STR. 41-42, FCD 5300-0 1440. PER NONROUTINE 9299163. REMOVED AND REPLACED FWD CARGO CLEAT AT FR31 STR 41-42R IAW 51-7 2-11-911-001.
